联系我们
Isaac Scientific Publishing
Advances in Analysis
Vagif Guliyev,  Institute Mathematica and Mechanics of NASA, Azerbaijan
Ahi Evran University, Ankara, Turkey
Institute Mathematica and Mechanics of NASA, Baku, Azerbaijan
Research Interets
• Potential type operators on Lie groups or homogeneous spaces
• Singular integral operators on Lie groups or homogeneous spaces
• Function spaces on Lie groups or homogeneous spaces
• Banach-valued Function spaces of fractional smoothness
• Integral operators on strictly pseudo-convex domains in Cn
• Function spaces on strictly pseudo-convex domains in Cn
• Solvability and other properties of invariant partial differential equations on Lie groups
• Singular integrals, maximal functions and other integral operators, generated by Bessel diferential operators
• Bessel harmonic analysis and applications
Selected Publication List
• V.S. Guliyev, Stefan Samko, Maximal operator in variable exponent generalized Morrey spaces on quasi-metric measure space, Mediterranina Journal of Mathematics, 13 (3) 2016, 1-25.
• V.S. Guliyev, F. Deringoz, J.J. Hasanov, (F,Y) -admissible potential operators and their commutators on vanishing Orlicz-Morrey spaces, Collectanea Mathematica 66 (3) (2016), 1-23. DOI 10.1007/s13348-015-0135-1.
• V.S. Guliyev, A. Akbulut, V. Hamzayev, O. Kuzu, Commutators of Marcinkiewicz integrals associated with Schrodinger operator on generalized weighted Morrey spaces, Journal of Mathematical Inequalities, 10 (1) 2016, 1-29.
• C. Aykol, V.S. Guliyev, A. Gogatishvili, Characterization of associate spaces of generalized weighted weak-Lorentz spaces and embeddings, Studia Mathematica, 228 (3) 2015, 223-233.
• V.S. Guliyev, L. Softova, Generalized Morrey estimates for the gradient of divergence form parabolic operators with discontinuous coefficients, Journal of Differential Equations, 259 (6) (2015), 2368-2387.
• V.S. Guliyev, L. Softova, Generalized Morrey regularity for parabolic equations with discontinuity data. Proceedings of the Edinburgh Mathematical Society, 58 (1) (2015), 199-218.
• V.S. Guliyev, M.N. Omarova, Y. Sawano, Boundedness of intrinsic square functions and their commutators on generalized weighted Orlicz-Morrey spaces. Banach Journal of Mathematical Analysis, 9 (2), (2015), 44-62.
• V. Guliyev, A.S. Balakishiyev, Parabolic fractional maximal and integral operators with rough kernels in parabolic generalized Morrey spaces. Journal of Mathematical Inequalities, 9 (1) 2015, 257-276.
• V.S. Guliyev, A.F. Ismayilova, A. Kucukaslan, A. Serbetci, Generalized fractional integral operators on generalized local Morrey spaces. Journal of Function Spaces, (2015).
• V.S. Guliyev, F. Deringoz, Boundedness of Fractional Maximal Operator and its Commutators on Generalized Orlicz–Morrey Spaces, Complex Anal. Oper. Theory, (2015) 9:1249–1267
• V.S. Guliyev, Stefan Samko, F. Deringoz, Boundedness of the maximal operator and its commutators on vanishing generalized Orlicz–Morrey spaces, Annales Academiæ Scientiarum Fennicæ Mathematica, 40 (2), (2015), 535–549.
• A.S. Balakishiyev, V.S. Guliyev, F. Gurbuz and A. Serbetci, Sublinear operators with rough kernel generated by Calderon-Zygmund operators and their commutators on generalized local Morrey spaces, Journal of Inequalities and Applications, (2015) 2015:61.
Copyright © 2020 Isaac Scientific Publishing Co. All rights reserved.